# SDR AALA202208082828

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 87,368 hours, 10,776 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Not Seated
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L SLIDING DOOR DIFFICULT TO OPEN AND  CLOSE. RESEATED DOOR SEAL AT LOWER EDGE OF DOOR FRAME PER AMM 25-41-01. OPERATIONAL CHECK GOOD.
